Help the development of the site, sharing the article with friends!
I gained 20 kg during the year. It turned out that I have hypothyroidism. I have been undergoing hormonal treatment for half a year. I have tried several diets, but unfortunately, without the expected results. I didn't even lose 1 kg. What to do??? Can I take any dietary supplements? Basia, Gdynia
Do you have normal thyroid hormone results? If so, you should follow a diet of 1200 kcal / day (not just try) and start physical exercise for 30 minutes / day - preferably a swimming pool, bike or exercise relieving, such as water aerobics. In the case of thyroid diseases, most weight loss products are contraindicated or ineffective.
Remember that our expert's answer is informative and will not replace a visit to the doctor.Jolanta Mętrak
In addition to specializing in internal diseases, he also deals with professional weight loss, he works at the DAMIANA Medical Center and the "Czajkowscy" Polyclinic in Piaseczno (14 Kilińskiego Street).
More advice from this expertDiabetes and coffee [Expert's tip]Diabetes and slimming [Expert's advice]Diabetes and sunbathing [Expert's advice]Diabetes and potency [Expert's advice]Diabetes and stress [Expert advice]Do birth control pills raise sugar levels? [Expert advice]Are these symptoms related to a bad sugar curve? [Expert advice]Is it gestational diabetes? [Expert advice]Desserts for diabetics? [Expert advice]High Sugar Diet [Expert Advice]Diet for gastritis [Expert Advice]Extra insulin injections [Expert Advice]Inheriting Diabetes [Expert Advice]IBS [Expert Advice]How many calories does one sunflower seed have? [Expert advice]How to help the liver after antibiotics? [Expert advice]I'm too skinny [Expert's tip]Meridia [Expert's tip]Honey and Diabetes [Expert Advice]Caucasian Moroznik [Expert's tip]Low sugar [Expert Advice]Weight Loss and Hypothyroidism [Expert Advice]Insulin pump [Expert Advice]Correct sugar level [Expert Advice]The Effects of Diabetes [Expert Advice]Sugar level drops at night [Expert's tip]Persistent itching [Expert Advice]Sugar fluctuations after steroids [Expert Advice]Too much fiber? [Expert advice]Candida infection and diet [Expert advice]